# SDR CALA2024053001648

- Difficulty date: May 29, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 127,453 hours, 19,635 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T3450
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEN ITEM: 63-5410-1-2501 #1 PYLON O/B SIDE ACCESS 436BL PYLON SKIN CRACKED FWD UPPER CORN ER & AFT  CHAFE STRIP IS LOOSE/DAMAGED UPPER & LWR
